# SDR QXEA2022020100043

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 13,012 hours, 7,869 cycles
- System (JASC): 5200 · Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR FWD COMMAND RAMP HAS SURFACE CORROSION AND CORRODED HARDWARE. TREATED SURFACE CORROSION ON R2 DOOR FWD COMMAND RAMP AND HARDWARE IN REF TO SRM 51-12-00.
